# SDR USAA2015010500005

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 61,076 hours, 22,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMER EXIT LIGHT LENS MISSING ON SEAT 13 LT.  REPLACED MISSING EMER EXIT LIGHT LENS ON SEAT 13 LT.
